MathSciNet Relay Station
MathSciNet bibliographic data
MR1896408 (2003d:47061) 47D06
Zheng, Quan; Zhao, Yongsheng An analyticity criterion for regularized semigroups. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2271–2274 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement